U.S. doctors online nowAsk doctors free
Hungary
A 30-year-old male asked:

Dear doctors, i take any type of antibiotic, it all causes fever and worsening joint pain. i have chronic urethritis, nothing helps. what's the problem?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 34 years experience
Doctors can help: If a person has taken a variety of antibiotics (such as antibacterials, antivirals, antifungals) for inflammation in the urethra called urethritis; and took the medication at correct dosages for adequate amounts of time; but still has the symptoms, his doctors will be looking for noninfectious causes of urethritis. For example, some autoimmune disorders cause arthritis and urethritis.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 6, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.